MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE ACCESSORIES; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE ACCESSORIES; WARMER, THERMAL, INFUSION FLUID
Model Number L-10
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of the product, leakage of fluid from it was observed.No patient injury reported.
 
Additional Manufacturer Narrative
Device serial number/lot number is unknown, no product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: h6: health impact and evaluation codes: updated.H10: no lot number was provided; therefore, device history record review could not be performed.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found no damage except for contamination.Functional testing found a leak is observed in the valve disc.The root cause of the reported issue was found to be lack of adhesive during bonding assembly.An awareness notification was conducted by the quality engineer on (b)(6) 2023 to the production personnel to explain the importance of adherence in the procedure.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).

Brand Name
LEVEL 1 HOTLINE ACCESSORIES
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key15735375
Report Number3012307300-2022-26766
Device Sequence Number15009042
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-10
Device Catalogue NumberL-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown